Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i3.80
pages 69-77

Construction of a Mathematical Model of the Minimum Order for a Linear Dynamical System with Feedback

Boris I. Mokin
Vinnitsa National Technical University, Vinnitsa
Irina A. Chernova
Vinnitsa National Technical University, Vinnitsa

RESUMO

There had been determined the conditions under which the minimum order of a differential equation with the highest derivative of the order m on the right side, which is used as a model of a linear dynamical system with PID controllers and adjusting links, should be equal to m+3. There had been given an example of identification of such model by the previously developed by the authors' method for models containing no derivatives on the right side, after its adapting to new conditions.


Articles with similar content:

Robustness and Unstiffness of Singularly Perturbed Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 11
Sergey A. Dubovik
Experiments for the Discharge Capacity of the Siphon Spillway Having the Creager-Ofitserov Profile
International Journal of Fluid Mechanics Research, Vol.33, 2006, issue 5
Ghassan Ibrahim, Larbi Houichi, Bachir Achour
Discrete Optimal Control of Descriptor Systems with Variable Parameters
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Larisa A. Vlasenko, Mikhail F. Bondarenko, Anatoliy G. Rutkas
On the Issue of Stability of Hybrid Automata by a Part of Variables
Journal of Automation and Information Sciences, Vol.51, 2019, issue 10
Veronika Navotna , Irzhy Krzhyzh, Olga N. Suprun , Alexey S. Bychkov
Mathematical Model for Optimization Problem of One Multiprocessing Computer System and Its Solution
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets